Remainder estimates of interpolation, and convergence of interpolation processes
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1969), pp. 81-89
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1969_10_a10,
author = {D. G. Sanikidze},
title = {Remainder estimates of interpolation, and convergence of interpolation processes},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {81--89},
year = {1969},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1969_10_a10/}
}
D. G. Sanikidze. Remainder estimates of interpolation, and convergence of interpolation processes. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1969), pp. 81-89. http://geodesic.mathdoc.fr/item/IVM_1969_10_a10/